# SDR ABXA050121

- Difficulty date: May 15, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 43,340 hours, 38,134 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 161T000044
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DRAG BRACE LUG HAD CRACK INDICATION REF: EA 32110006-001.  REPLACED RIGHT MAIN LANDING GEAR IAW DC-9 MM.
